I've been injecting petogen for two years n my last injection was on january the 3rd 2013 since then been havin drops of blood wen its tym for my periods , so towards the end of january had unprotected sex with my boyfriend, only last of last week I started taking Bco vitamin tablets which helps clean blood in the body, I started getting flu and red eyes getting hungry but that was nothing so last week I I got a 1day heavy flow periods at work and two slimy things were on my pad of which I think were my eggs after that I'm getting tummy cramps, dizzyness, farting a lot, blood in urine I dnt knw wheather I'm pregnant or Bco vitamin tablets are the cause of tummy cramps. Please help me
First of all, eggs are microscopic-you cant see them without a microscope. Petogen will stop periods in some women over time (we call it Depo-Provera in the States) As long as you are taking the shots regularly, you should not have gotten pregnant. On occasion, some women wont bleed or will only spot then out of the blue one month have a heavy period with a lot of cramping but it worries me that you also have blood in the urine. That isnt normal and it is not a symptom of pregnancy. I think there is some other health problem going on with you. I would advise that you see your medical doctor as soon as you can. Some vitamins can cause digestive upset. Vitamins do not purify the blood. Unless your diet is poor you dont need vitamins and if you do want to take a vitamin for helath reasons, just a daily mulivitamin will suffice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vitamin B12 - Understand aluminium is present in B12 injection solution. This is harmful in the long
Posted 15 Oct 2009 • 1 answer
Posted 14 Nov 2010 • 1 answer
What will happen when I go for my next injection(petogen)..i didn't get my periods last month and i?
Posted 3 Aug 2013 • 1 answer
Vitamin C - My 2 yr old got a hold of the chewable vit C tablets and had a lot from the looks of it?
Posted 10 Feb 2014 • 2 answers
Posted 24 Sep 2016 • 1 answer